MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 52/28

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 52/28
Model Number 01.26.2852MHC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 months after primary, the patient came in reporting growing pain and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 29-jan-2025.(b)(4) items manufactured and released on 05-mar-2024.Expiration date: 19-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot.2407933.Batch review performed on 29-jan-2025: (b)(4) items manufactured and released on 15-apr-2024.Expiration date: 27-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.152mb double mobility acetabular shell ø52 (k143453) lot.2346409, batch review performed on 29-jan-2025.(b)(4) items manufactured and released on 05-jun-2024.Expiration date: 22-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Sms solid 01.36.043 sms solid stem std size 3 (k181693) lot.2104518, batch review performed on 29-jan-2025.(b)(4) items manufactured and released on 02-aug-2021.Expiration date: 22-jul-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 52/28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21354696
Report Number3005180920-2025-00076
Device Sequence Number12721556
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2852MHC
Device Lot Number2349499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale